# SDR DALA2022041302585

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 67,415 hours, 31,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 EXIT LIGHT ABOVE DOOR 2R INOP. CORRECTIVE ACTION: REPLACED EPSU (13WL) & BATTERY PER A320 AMM 33- 51. OPS CHECK GOOD. (8847712)
